# SDR USAA2014091500003

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 99,518 hours, 18,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, P61 SQUIB TEST NOT LIGHTING LT OVERWING EMER EXIT TEST LIGHT.  REPLACED BATTERY PACK.  OPERATIONAL CHECK IS GOOD.
